# SDR UALA2012080304151

- Difficulty date: August 3, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 75,731 hours, 23,229 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Odor
- Location: Galley Oven
- Component: Oven
- Component part number: 8055010000
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FWD GALLEY OVEN, FLIGHT DIVERTED.  FOUND OVEN NR 107 UPPER FAN WITH BURNT ELECTRICAL SMELL.  REMOVED OVEN AND CHECKED PINS FOR ANY DAMAGE, FOUND NONE.  CHECKED GALLEY CIRCUIT BREAKERS IN COCKPIT AND IN E/E COMPARTMENT, NONE WERE TRIPPED.  OPERATED REMAINING GOOD OVEN, CHILLER AND ALL GALLEY LIGHTS FOR 30 MINUTES.  NO EVIDENCE OF SMOKE OR ELECTRCAL ODORS IN GALLEY AREA OR IN E/E COMPARTMENT.
